Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 307-320

Fixed point results and their applications to Markov processes

S. Heikkilä

Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, Oulu 90014, Finland

Received 2 December 2004; Revised 8 March 2005

Copyright © 2005 S. Heikkilä. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


New existence and comparison results are proved for fixed points of increasing operators and for common fixed points of operator families in partially ordered sets. These results are then applied to derive existence and comparison results for invariant measures of Markov processes in a partially ordered Polish space.